# SDR MALA030581

- Difficulty date: December 28, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AND CABIN HAD STRONG ODOR OF ALCOHOL.  COMPLAINTS FROM PAX.  POST INSPECTION MAINTENANCE FOUND NO BLUE FLUID IN LAV TANK, JUST 2 GALLONS OF CLEAR ALCOHOL.  MAINTENANCE DRAINED AND FLUSHED.  RAN A/C WITH BLEEDS SELECTED UNTIL ODOR DISSIPATED FROM A/C BELIEVED TO BE CLEANING SOLUTION.
